# SDR USAA070307

- Difficulty date: April 23, 2007
- Submitted: April 23, 2007
- Operation: Air carrier
- Aircraft: N170US
- Make and model: Airbus A321-211
- Aircraft serial: 1462
- Aircraft time: 21,573 hours, 21,573 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AROUND SCREW HOLE, FRAME 66, Y-1292 HAS CORROSION.  CUT OUT DAMAGE, INSTALLED FILLER & REPAIR ANGLES PER SRM 53-41-14,; CORR TASK  JA-260-53500; LEVEL 1, DEFECT SIZE:  1 INCH.
